Health Worry

Discussion in 'I Have a Question...' started by kitai16, Aug 24, 2007.

Thread Status:
Not open for further replies.
  1. kitai16

    kitai16 Well-Known Member

    I have a health worry that I think may be related to stress, but I'm not sure where to put it. Is this thee right place? Please advise.

    It's more women's health than anything else really and it's quite worrying and embarrasing.
  2. Jenny

    Jenny Staff Alumni

    I would say this is a good place to post any worries.. i hope you feel able to post and we can do our best to help :hug:
  3. kitai16

    kitai16 Well-Known Member

    Okay... well, I'll try to explain it as best I can...

    Basically, I noticed blood and discharge when I went to the toilet quite a while ago. It was mostly musucy looking but with some brown blood (or what I assume to be blood).

    It didn't worry me that much because I've had it happen before. But I've noticed it seems to come and go depending on how upset or stressed I'm feeling.

    Lastnight it had gotten worse, and I was actually extremly upset, stressed and very depressed too. It has more brown than anything with some red blood too.

    Today it's even worse. There's lots of it and it's almost all red (still a little of the brown though).

    I'm not on my period as the pills I take have stopped my periods, and even if I wasn't taking those pills; it's already gone way past when I would have expected my period to come.

    Any info, advice, etc would be great.

    Thanks for reading.

  4. Jenny

    Jenny Staff Alumni


    I'm glad that you feel safe enough to post about your health worry here.. what you're going through sounds scary and it's understandable that you're concerned.

    You say that you're on the pill, so I wonder if the bleeding is anything to do with that? I guess it could be due to all sorts of reasons, although it's good that you've noticed that it seems to worsen whenever you're feeling upset or stressed. I think the best bet would be to make an appointment with your doctor and get it checked out... and mention what you say here about it seeming to get worse when stressed.

    I hope you do get it checked out and that you get better soon.
    Thinking of you
    Jenny x
  5. kitai16

    kitai16 Well-Known Member

    Mm, I've never had problems with this pill before. It always stops my periods rather than anything else. And I'm not due on now anyway.

    I called my doctor this morning but the next avalible appointment wasn't until next Friday.
  6. Twisted Sweet Lies

    Twisted Sweet Lies Well-Known Member

    Is it the pee that has blood in it? If so get to the hospital. Blood in pee means something is wrong with the kidneys. It could be a sign of kidney frailer. If the blood is brown it could be a hemoglobin problem but my guess would be it has something to do with the kidneys.
  7. kitai16

    kitai16 Well-Known Member

    Hmm, I haven't noticed in the pee, but then I haven't been looking. It's just been like, on the tissue.

    I guess if it stops by the time I see my doctor next week, then maybe I've somehow had a period? But either way, I'll tell her anyway as I also have a bad tummy. It's not like, bad diarra (can't spell that one), but my tummy sometimes hurts and my poop just doesn't look right.

    This, again, seems to happen when I'm really stressed out and/or really upset. :/
    Last edited by a moderator: Aug 25, 2007
Thread Status:
Not open for further replies.